# SDR DALA2023062105031

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2824259) AFT CARGO COMPARTMENT L/H ZEE CHANNEL DAMAGED STA 727I+5 LBL 25 WL 160. REMOVED AND REPLACED L/H ZEE CHANNEL STA 727G + 10 TO STA 727I + 5 IAW B737 SRM 51-40-02, B737 SRM 53-00-53-2R PROCEEDURE 5 B737 AMM 51-21-72-370-801, B737 AMM 51-00-58 PAGE BLOCK 701 AND BOEING DRAWING # 146A7500.
